# SDR WRLA99017

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 IDG FAULTED ON ENGINE START, REPORTED BY FLIGHT CREW.  DOWN POWERED AIRCRAFT AND THEN RESET FAULT THROUGH CFDS.  SYSTEM THEN OPS CHECK OK.  (M)
